MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number TRLP-300
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii and implant exchange from textured to smooth".Healthcare professional later reported "rupture".This record is for the left side.Device was explanted.
 
Event or Problem Description
Later, healthcare professional reported "glandular ptosis", (not device related) ¿moderately firm with severe superior distortion¿, ¿fear of alcl¿ and ¿leaking free silicone into the intra-capsular space¿.Patient received partial capsulectomy as treatment.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iii.
 
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii and implant exchange from textured to smooth".Later, healthcare professional reported "rupture".Later, healthcare professional reported "glandular ptosis", ¿moderately firm with severe superior distortion¿, ¿fear of alcl¿ and ¿leaking free silicone into the intra-capsular space¿.Patient received partial capsulectomy as treatment.This record is for the left side.Device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5; h6.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: rupture: observed two openings through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.Ptosis: unable to observe through visual inspection as it is a physiological phenomenon.Capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases, stress marks and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.

Brand Name
Inspira Textured Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50038809
Report Number9617229-2026-14154
Device Sequence Number18780572
Product Code FTR
UDI-Device Identifier10888628007901
UDI-Public(01)10888628007901(17)220222
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2022
Device Catalogue NumberTRLP-300
Device Lot Number3036178
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/17/2026
09/16/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/01/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight140 LB
Patient RaceWhite